New gf and her birth control

Discussion in 'Vaginarium' started by quamen, Oct 5, 2008.

  1. quamen

    quamen New Member

    Joined:
    Nov 14, 2003
    Messages:
    1,503
    Likes Received:
    0
    I just started dating a girl who I have been hanging out with for the past few months. We were talking and she brought up that her birth control is making her get more frequent periods during the month. She wants to have sex, and i plan on using a condom in conjunction with her birth control. Does her having her periods this frequently make the risk higher for her getting pregnant? Im really not ready to have a kid, and i know bc and the condom and nearly full proof, but does her problem change the situation for the worse?
     
  2. stormywaters

    stormywaters Tornadoes are just wind...

    Joined:
    Nov 15, 2006
    Messages:
    1,178
    Likes Received:
    0
    Location:
    Minnesota
    More as in more than 1 a month? Are you sure it's not break through bleeding? How long has she been on the bc? Has she seen the doctor about this?
     
    Last edited: Oct 5, 2008
  3. fray

    fray New Member

    Joined:
    Aug 19, 2006
    Messages:
    5,282
    Likes Received:
    0
    It's my understanding that bleeding issues can occur when the hormones are not at quite ideal levels for your body, but this does not mean that the pill is not effective. That's what my doctor says. I have a lot of issues with this though and am not convinced that I can't get pregnant when it can't even effectively control my bleeding. That said, I've never been pregnant. We often (not always) use condoms as well. I'd rather be overly cautious since I'm incredibly fearful of getting pregnant.
     
  4. quamen

    quamen New Member

    Joined:
    Nov 14, 2003
    Messages:
    1,503
    Likes Received:
    0
    yes more than once a month, the doctor said he is going to change her bc pill. she has been on bc for about 5 months
     
  5. iwishyouwerebeer

    iwishyouwerebeer you shut your cunt Moderator

    Joined:
    Sep 1, 2006
    Messages:
    32,592
    Likes Received:
    5
    .

    /thread
     
  6. yankeeschick14

    yankeeschick14 New Member

    Joined:
    Jul 25, 2007
    Messages:
    1,346
    Likes Received:
    0
    Location:
    NJ/PA
    When a woman takes the BC pill, it tricks her body into believing she is pregnant, suppressing the release of the hormones FSH (follice-stimulating hormone) and LH (lutenizing hormone), and causing her body to not ovulate. Therefore, any bleeding she may experience is not associated with what would actually be a "period." Initially, developers of the pill added in a gap in hormones where a woman would be induced to bleed to add to her mental security that she isnt pregnant, but it serves no medical purpose to have a monthly period. That said, this pill is not a suitable fit for her because it is not regulating her hormones properly to prevent breakthrough bleeding, although these are probably not full periods. I would say you're probably safe, but why risk a pregnancy on "probably." just wrap it up until she changes her pill.
     
  7. quamen

    quamen New Member

    Joined:
    Nov 14, 2003
    Messages:
    1,503
    Likes Received:
    0
    thanks perfectly stated.
     

Share This Page